A1 Journal article (refereed)
Guaranteed and computable bounds of the limit load for variational problems with linear growth energy functionals (2016)


Haslinger, J., Repin, S., & Sysala, S. (2016). Guaranteed and computable bounds of the limit load for variational problems with linear growth energy functionals. Applications of Mathematics, 61 (5), 527-564. doi:10.1007/s10492-016-0146-6


JYU authors or editors


Publication details

All authors or editors: Haslinger, Jaroslav; Repin, Sergey; Sysala, Stanislav

Journal or series: Applications of Mathematics

ISSN: 0862-7940

Publication year: 2016

Volume: 61

Issue number: 5

Pages range: 527-564

Publisher: Akademie Ved Ceske Republiky; Springer

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1007/s10492-016-0146-6

Open Access: Publication channel is not openly available


Free keywords: functionals with linear growth; limit load; truncation method; perfect plasticity


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2020-17-10 at 20:45